# SDR CALA2023011800144

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 64,929 hours, 19,114 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Missing
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AIR DOOR  MISSING RIGHT SIDE HIGH PRESSURE PNEUMATIC DOOR IS MISSING. PLACED ON CDL. BACW10UC81P WASHERS, 9 EA BACW10BP2NDP WASHERS, 8 EA PLH508CD NUTS AND LISTED PARTS ON M&L. DISPATCH DESK: 3304 NAME: DATE: 15-JAN-23- EXTERNAL AIR DOOR MISSING. DEFERRED REF CDL 52D MISSING RIGHT ENGINE GROUND START DOOR 194FR P#149N7314-126. WILL NEED HINGES AND HARDWARE FOR HINGES INCLUDING 8 EA.  EXTERNAL AIR DOOR MISSING RIGHT SIDE HIGH PRESSURE PNEUMATIC DOOR IS MISSING. INSTALLED NEW PART EXTERNAL AIR DOOR REF IPC 52-48-03-02.
